# SDR AALA200800378

- Difficulty date: February 21, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 37,295 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 1G INOPERATIVE.  RESEATED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 1G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
